# SDR IPXA2014092684430

- Difficulty date: August 27, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 90,211 hours, 15,267 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01840110
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION D, MAIN DECK  FRAME BS 800, STRINGER 17R, CRACKED ON INNER ANGLE.  FRAME BETWEEN STRINGERS 16-18R REPAIRED IAW RI RI-53-20-10684, REV A & EO NR B747-5310-55577, REV A.
